MathSciNet Relay Station
MathSciNet bibliographic data
MR2378433 (2009e:60102) 60G50 (20E06 60B15)
Gilch, Lorenz A. Rate of escape of random walks on free products. J. Aust. Math. Soc. 83 (2007), no. 1, 31–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement